# SDR USAASB00365

- Difficulty date: December 30, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE FORWARD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT THE FORWARD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD.  (M)
